# SDR YTRR079853

- Difficulty date: June 6, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N293CA
- Make and model: Bell 412
- Aircraft serial: 33005
- Aircraft time: 17,326 hours
- Engine: Pwa PT6T3B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 25249995
- Part serial: A95642
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOVERNOR WAS CAUSING A TORQUE SPLIT IN THE NR 2 ENGINE.
